# SDR FDEA201303210637

- Difficulty date: March 21, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: FX143N55207
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD CREASE BEAM CORRODED BS 570-580.  REMOVED CORROSION IAW SRM 51-10-02. REWORK FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, FIG 101 DET VIII.  MATERIAL LOSS OF .011 FROM ORIGINAL MATERIAL THICKNESS OF .071.   R & R CREASE BEAM STA 450 TO STA 630, RBL 62 IAW SRM 51-40-02 AND DWG 143N5520.  MATERIAL LOSS REF SRM 53-30-13, FIG 101, DETAIL V111.  THIS REPAIR IS CLASSIFIED AS A CATAGORY A MAJOR REPAIR.
